# SDR CA110804007

- Difficulty date: July 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,616 hours
- Engine: Pwa PT642A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Switch
- Part number: 903800023
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER CHANGING THE BLEED AIR FAIL PRESSURE SWITCH ON A TEST FLIGHT, THE LT BLEED AIR FAIL SWITCH ILUMINATED AGAIN.  FURTHER INSP REVEALED THE NEW PRESSURE SWITCH HAD FAILED. ANOTHER NEW SWITCH WAS INSTALLED WITH OUT FURTHER INCIDIENT.
